# SDR SWIA201231159

- Difficulty date: June 26, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 24,533 hours, 14,929 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED LEFT BLEED DUCT RED MESSAGE.  (FLT 6433)  FOUND LEFT BLEED AIR LEAK DETECT LOOPS TOUCHING WHERE APU DUCT ATTACHES TO GROUND SERVICE DUCT.  SEPARATED LOOPS IAW AMM.
